# SDR P5CA0300807

- Difficulty date: February 6, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 5,880 hours, 13,199 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E LWR SURFACE STA 1380-1385 FOUND CORROSION IN LWR SURFACE.  DAMAGED AREA TRIMMED OUT, REINFORCED AREA WITH DOUBLERS PER SRM 57-30-03 FIG -9.
